Tylenol Extra Strength Caplets with 500 mg Acetaminophen, Pain Reliever 225 Caplets
Imported from USA
Packing Size: 225 Caplets
About this item
- 225-count of Tylenol Extra Strength Caplets with 500mg of acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
- Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
- Use as a fever reducer and to help provide relief of common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
- This extra strength acetaminophen pain reliever can be used by adults and children who are 12 years and older
- From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
Extra Effective Pain Relief:
- Rheumatic pain
- Sore Throat
- Helps reduce temperature
- Period pain
- Aches and pains of colds and flu
Adults (including the elderly) and children aged 12 years and over.
You must be at least 16 years old to purchase this product.
How to use
Please read the enclosed leaflet carefully before use.
For oral use: The tablets must be dissolved in water before taking.
Adults (including the elderly) and children aged 16 years and over: Take 2 tablets dissolved in water every 4 hours as required. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.
Children aged 12-15 years: Give 1 tablet dissolved in water every 4 hours as required. Do not give more than 4 tablets in 24 hours.
- Do not take more frequently than every 4 hours.
- Do not give to children under 12 years of age.
Hazards and Cautions
Do not exceed the stated dose.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Contains paracetamol. Do not take with any other paracetamol-containing products.
Avoid too much caffeine in drinks like coffee and tea when taking these tablets.
Consult your doctor:
- before taking this medicine if you have liver or kidney disease, including alcoholic liver disease, or are on a low sodium diet.
- If your headaches become persistent, see your doctor.
- If symptoms persist consult your doctor.
Keep all medicines out of the reach and sight of children.